MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM
Model Number 360-1080-02
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample has not been returned for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
A report was received via medsun (b)(4) indicating per doctor's notes, an 18 g biopsy needle became "stuck" or lodged within a 17 g introducer needle during a biopsy of an abdominal mass.Both of the needles were removed from the patient and with some effort the 18 g needle was pulled from the introducer needle.The purpose of separating the needles was to recover the biopsy specimen.During separation of the needles, the biopsy needle punctured the skin of the anterior and distal left index finger of doctor.The puncture site was cleaned with alcohol and a bandage applied.In a follow up, it was reported there were no long term injuries or additional treatment required and the finger healed.
 
Additional Manufacturer Narrative
Evaluation summary: a review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM
Common Device Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18789150
Report Number0001625425-2024-00936
Device Sequence Number7832648
Product Code KNW
UDI-Device Identifier00886333002443
UDI-Public(01)00886333002443(17)270824(10)11436651
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K980004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1080-02
Device Lot Number11436651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer03/11/2024
09/01/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date04/04/2024
09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CO-AXIAL INTRODUCER NEEDLE 17GA X 6.8CM.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown